Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 134, Number 10

All articles in this issue are freely accessible.

A remark on the monomial conjecture and Cohen-Macaulay canonical modules
Le Thanh Nhan.
Proc. Amer. Math. Soc. 134 (2006), 2785-2794
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231599
Counting abelian group structures
Francis Clarke.
Proc. Amer. Math. Soc. 134 (2006), 2795-2799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231600
Stable degenerations of surfaces isogenous to a product of curves
Michael van Opstall.
Proc. Amer. Math. Soc. 134 (2006), 2801-2806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231601
Lehmer $k$-tuples
Emre Alkan, Florin Stan and Alexandru Zaharescu.
Proc. Amer. Math. Soc. 134 (2006), 2807-2815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231602
Two characterizations of pure injective modules
Kamran Divaani-Aazar, Mohammad Ali Esmkhani and Massoud Tousi.
Proc. Amer. Math. Soc. 134 (2006), 2817-2822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231603
On the irreducibility of the Hilbert scheme of space curves
Hristo Iliev.
Proc. Amer. Math. Soc. 134 (2006), 2823-2832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231604
Characters of $p’$-degree with cyclotomic field of values
Gabriel Navarro and Pham Huu Tiep.
Proc. Amer. Math. Soc. 134 (2006), 2833-2837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231605
A remark on the Kochen-Specker theorem and some characterizations of the determinant on sets of Hermitian matrices
Lajos Molnár.
Proc. Amer. Math. Soc. 134 (2006), 2839-2848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231606
Quasi-translations and counterexamples to the Homogeneous Dependence Problem
Michiel de Bondt.
Proc. Amer. Math. Soc. 134 (2006), 2849-2856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231607
On the Manin-Mumford conjecture for abelian varieties with a prime of supersingular reduction
Tetsushi Ito.
Proc. Amer. Math. Soc. 134 (2006), 2857-2860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231608
The sufficiency of arithmetic progressions for the $3x+1$ Conjecture
Kenneth M. Monks.
Proc. Amer. Math. Soc. 134 (2006), 2861-2872
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231609
Markov traces on cyclotomic Temperley–Lieb algebras
Hebing Rui.
Proc. Amer. Math. Soc. 134 (2006), 2873-2880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231610
A theorem on reflexive large rank operator spaces
Lifeng Ding.
Proc. Amer. Math. Soc. 134 (2006), 2881-2884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231611
A class of Nevanlinna functions related to singular Sturm-Liouville problems
Seppo Hassi, Manfred Möller and Henk de Snoo.
Proc. Amer. Math. Soc. 134 (2006), 2885-2893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231612
Uniqueness problem of meromorphic functions sharing small functions
Zhihua Chen and Qiming Yan.
Proc. Amer. Math. Soc. 134 (2006), 2895-2904
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231613
Entropy for automorphisms of free groups
Marie Choda.
Proc. Amer. Math. Soc. 134 (2006), 2905-2911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231614
On some dyadic models of the Euler equations
Fabian Waleffe.
Proc. Amer. Math. Soc. 134 (2006), 2913-2922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231615
Characterizations of isometric isomorphisms between uniform algebras via nonlinear range-preserving properties
Osamu Hatori, Takeshi Miura and Hiroyuki Takagi.
Proc. Amer. Math. Soc. 134 (2006), 2923-2930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231616
On generalized hyperinterpolation on the sphere
Feng Dai.
Proc. Amer. Math. Soc. 134 (2006), 2931-2941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231617
Beurling-Nevanlinna inequality for subfunctions of the stationary Schrödinger operator
Alexander Kheyfits.
Proc. Amer. Math. Soc. 134 (2006), 2943-2950
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231618
Maximality of sums of two maximal monotone operators
Jonathan M. Borwein.
Proc. Amer. Math. Soc. 134 (2006), 2951-2955
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231619
A selection theorem in metric trees
A. G. Aksoy and M. A. Khamsi.
Proc. Amer. Math. Soc. 134 (2006), 2957-2966
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231620
On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments
Xianhua Tang and Xingfu Zou.
Proc. Amer. Math. Soc. 134 (2006), 2967-2974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231621
Commutants of certain analytic operator algebras
Guoxing Ji, Tomoyoshi Ohwada and Kichi-Suke Saito.
Proc. Amer. Math. Soc. 134 (2006), 2975-2982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231622
Dualized and scaled Fitzpatrick functions
Stephen Simons.
Proc. Amer. Math. Soc. 134 (2006), 2983-2987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231623
Asymptotic phase and invariant foliations near periodic orbits
Freddy Dumortier.
Proc. Amer. Math. Soc. 134 (2006), 2989-2996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231624
On chaotic $C_{0}$-semigroups and infinitely regular hypercyclic vectors
T. Kalmes.
Proc. Amer. Math. Soc. 134 (2006), 2997-3002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231625
On $L^{1}$-norms of meromorphic functions with fixed poles
A. D. Baranov.
Proc. Amer. Math. Soc. 134 (2006), 3003-3013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231626
The real rank zero property of crossed product
Xiaochun Fang.
Proc. Amer. Math. Soc. 134 (2006), 3015-3024
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231627
Convex dominates concave: An exclusion principle in discrete-time Kolmogorov systems
Ryusuke Kon.
Proc. Amer. Math. Soc. 134 (2006), 3025-3034
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231628
The proof of Tchakaloff’s Theorem
Christian Bayer and Josef Teichmann.
Proc. Amer. Math. Soc. 134 (2006), 3035-3040
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231629
The length of a shortest closed geodesic and the area of a $2$-dimensional sphere
R. Rotman.
Proc. Amer. Math. Soc. 134 (2006), 3041-3047
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231630
Asymptotically cylindrical Ricci-flat manifolds
Sema Salur.
Proc. Amer. Math. Soc. 134 (2006), 3049-3056
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231631
Hyperbolic surfaces with prescribed infinite symmetry groups
Daniel Allcock.
Proc. Amer. Math. Soc. 134 (2006), 3057-3059
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231632
The Furstenberg lemma characterizes amenability
Greg Hjorth.
Proc. Amer. Math. Soc. 134 (2006), 3061-3069
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231633
The first eigenvalue of a closed manifold with positive Ricci curvature
Jun Ling.
Proc. Amer. Math. Soc. 134 (2006), 3071-3079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231634
Minimizing Euler characteristics of symplectic four-manifolds
D. Kotschick.
Proc. Amer. Math. Soc. 134 (2006), 3081-3083
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231635
Open subgroups and the centre problem for the Fourier algebra
Zhiguo Hu.
Proc. Amer. Math. Soc. 134 (2006), 3085-3095
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231636